Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 51, NWS Jackson, MS

February 24, 2012Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Feb 24, 2012, 7:33 AM CST for Forrest County, Lamar County, Mississippi. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2012, 7:33 AM CST (13:33 UTC)
Expired
Feb 24, 2012, 7:53 AM CST
In force
20 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Forrest County, MS, Lamar County, MS

The radar

The Mobile radar (KMOB), 115 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 7:39 AM CSTHAIL 13 Ssw Mclaurin, MSOCCURRED ON JB HORNE RD ALONG WITH 50 MPH WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 1.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2012-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 738 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2012-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
738 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
462 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WUUS54 KJAN 241333
SVRJAN
MSC035-073-241415-
/O.NEW.KJAN.SV.W.0051.120224T1333Z-120224T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
733 AM CST FRI FEB 24 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  SOUTHEASTERN LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...

* UNTIL 815 AM CST

* AT 733 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LUMBERTON MOVING EAST AT 65 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MCLAURIN AND BROOKLYN BY 745 AM CST...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

LAT...LON 3099 8946 3120 8947 3129 8915 3100 8914
      3100 8941 3099 8942
TIME...MOT...LOC 1333Z 254DEG 56KT 3108 8939

$$

19
2 follow-up statements
723 
WWUS54 KJAN 241342
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
742 AM CST FRI FEB 24 2012

MSC073-241352-
/O.CAN.KJAN.SV.W.0051.000000T0000Z-120224T1415Z/
LAMAR MS-
742 AM CST FRI FEB 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMAR COUNTY IS
CANCELLED...

LAT...LON 3107 8915 3105 8935 3120 8935 3127 8915
      3123 8915
TIME...MOT...LOC 1342Z 254DEG 56KT 3112 8923

$$

MSC035-241415-
/O.CON.KJAN.SV.W.0051.000000T0000Z-120224T1415Z/
FORREST MS-
742 AM CST FRI FEB 24 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM CST
FOR CENTRAL FORREST COUNTY...

AT 742 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ROCK
HILL MOVING EAST NORTHEAST AT 65 MPH.

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

LAT...LON 3107 8915 3105 8935 3120 8935 3127 8915
      3123 8915
TIME...MOT...LOC 1342Z 254DEG 56KT 3112 8923

$$

19
026 
WWUS54 KJAN 241353
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
753 AM CST FRI FEB 24 2012

MSC035-241404-
/O.CAN.KJAN.SV.W.0051.000000T0000Z-120224T1415Z/
FORREST MS-
753 AM CST FRI FEB 24 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FORREST COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE COUNTY.

LAT...LON 3107 8915 3105 8935 3120 8935 3127 8915
      3123 8915
TIME...MOT...LOC 1354Z 254DEG 56KT 3117 8902

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 5:45 AM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Feb 24, 5:45 AM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
545 AM CST FRI FEB 24 2012

.UPDATE...COLD FRONT IS NOW NEARING A MERIDIAN TO BROOKHAVEN LINE
WITH ONLY A FEW SHOWERS ALONG AND SOUTHEAST OF IT. HAVE UPDATED THE
FORECAST TO REDUCE POPS THIS MORNING AND REMOVE THUNDER WORDING AS
THE COLD FRONT SHOULD PUSH SOUTHEAST OF OUR CWA BY 9 AM. GUSTY
NORTHWEST WINDS...COOLER TEMPERATURES AND MUCH DRIER AIR WILL MOVE
INTO THE CWA IN THE WAKE OF THE FRONT THIS MORNING. /22/

&&

.PREV DISCUSSION... /ISSUED 345 AM CST FRI FEB 24 2012/

SHORT TERM...TODAY THROUGH SATURDAY NIGHT...LATEST SURFACE ANALYSIS
HAS THE COLD FRONT NEAR A STARKVILLE TO YAZOO CITY TO WINNSBORO
LOUISIANA LINE. THIS FRONT WILL CONTINUE SOUTHEAST THIS MORNING AND
BE SOUTHEAST OF OUR SOUTHEAST MOST ZONES BY MID MORNING.
TEMPERATURES AHEAD OF THE FRONT WERE RUNNING IN THE LOWER 70S WITH
DEW POINTS IN THE LOW TO MID 60S. MUCAPES WERE STILL RUNNING AROUND
1000J/KG WITH A STRONG KINEMATIC FIELD PRODUCING STRONG DEEP LAYER
SHEAR. HIRES MODELS WERE STILL SHOWING A DECENT AMOUNT OF CIN
REMAINING OVER THE AREA AND THERE REMAINS A CONCERN OF WHETHER OR
NOT THE FORCING ALONG THE FRONT CAN OVERCOME THIS. LOCAL RADARS WERE
STARTING TO SHOW A FEW SHOWERS ALONG THE FRONT AND THIS TREND MAY
CONTINUE AS THE FRONT MOVES INTO THE CENTRAL PORTIONS OF THE CWA.
ALTHOUGH RATHER LOW...THERE STILL REMAINS SOME POTENTIAL FOR A
STRONG TO SEVERE THUNDERSTORM TO DEVELOP DURING THE NEXT SEVERAL
HOURS MAINLY SOUTHEAST OF THE NATCHEZ TRACE WITH WIND GUSTS TO 60
MPH BEING THE MAIN THREAT. HELICITY VALUES SUGGEST A TORNADO CANNOT
BE RULED OUT. THERE WILL REMAIN THE CHANCE FOR SOME POST FRONTAL
PRECIPITATION IN THE SOUTHEAST AFTER SUNRISE THIS MORNING BUT THE
POTENTIAL FOR STRONG TO SEVERE WEATHER WILL END WITH THE FROPA. DEW
POINTS BEHIND THE FRONT WERE DROPPING INTO THE 40S WITH DEW POINTS
IN THE 30S FURTHER UPSTREAM. HIGHS TODAY OCCURRED AT MIDNIGHT AS CAA
BEHIND THE FRONT WILL KEEP TEMPERATURES NO WARMER THAN THE UPPER 50S
TO LOWER 60S. GUSTY NORTHWEST WINDS ARE EXPECTED THIS MORNING BUT
LIGHTER THAN ON THURSDAY AND WL NOT NEED A WIND ADVISORY TODAY. THE
WINDS WILL BECOME LIGHTER DURING THE DAY AS SURFACE HIGH PRESSURE
SPREADS EAST INTO OUR AREA FROM THE SOUTHERN PLAINS. THE UPPER LEVEL
TROUGH AXIS WILL BE SHIFTING EAST TONIGHT AND THE SURFACE HIGH WILL
REMAIN CENTERED WEST OF OUR CWA. A FEW HIGH CLOUDS MAY WORK BACK
INTO OUR CWA FROM THE SOUTHWEST THANKS TO THE CLOSED LOW THAT WILL
MOVE JUST SOUTH OF THE TEXAS BIG BEND BY SATURDAY MORNING. AS A
RESULT...LESS THAN IDEAL RADIATIONAL COOLING IS EXPECTED TONIGHT BUT
THE COLDEST TEMPERATURES OF THE FORECAST PERIOD WILL OCCUR BY
SATURDAY MORNING. THE NORMALLY COLDER LOCATIONS WILL BOTTOM OUT NEAR
FREEZING WITH THE REMAINDER OF THE AREA IN THE 30S. IT WILL REMAIN
COOL AND DRY SATURDAY. THE SURFACE HIGH WILL TRACK NORTHEAST ACROSS
OUR CWA SATURDAY WHILE THE CLOSED LOW OPENS UP OVER SOUTHERN TEXAS
WHILE TRACKING EAST AS WELL. MUCH OF OUR CWA WILL REMAIN DRY THROUGH
SATURDAY NIGHT BUT SOME LIGHT RAIN ASSOCIATED WITH THE PASSING
SHORTWAVE TROUGH MAY MAKE IT INTO OUR SOUTHERN MOST ZONES SATURDAY
NIGHT. WL CARRY SLIGHT CHANCE POP THERE. LOWS SATURDAY NIGHT WILL
DROP BACK INTO THE 30S ACROSS THE NORTHERN HALF OF THE AREA WHILE
TEMPERATURES BOTTOM OUT IN THE LOWER 40S SOUTH. NO WINTRY PCPN IS
EXPECTED WITH THE LIGHT RAIN IN THE SOUTH SATURDAY NIGHT. /22/

LONG TERM...SUNDAY THROUGH FRIDAY...LOOKS LIKE A VERY ACTIVE LONG
TERM ON TAP FOR THE ARKLAMISS WITH THE POTENTIAL OF A COUPLE OF
SEVERE EPISODES. BOTH THE GFS/EURO INDICATE THAT STRONG SURFACE
RIDGING WILL PREVAIL ACROSS THE STATE ON SUNDAY WITH A LITTLE WARMER
TEMPERATURES IN THE MID 60S. HIGH PRESSURE RIDGING AND SOUTHERLY
FLOW WILL CONTINUE ACROSS THE AREA ON MONDAY INTO TUESDAY WITH
INCREASING MOISTURE..ESPECIALLY OVER THE SOUTHERN PORTIONS WITH
PWATS UP AROUND AN INCH. SHOWERS WILL ALSO BE ON THE INCREASE MONDAY
NIGHT AND TUESDAY.

THE GFS/EURO ARE ALSO IN DECENT AGREEMENT ON THE TIMING OF THE NEXT
SYSTEM TUESDAY INTO WEDNESDAY...WITH THE EURO BEING DEEPER WITH THE
UPPER TROUGH. SHOWERS AND STORMS WILL BE ON THE INCREASE TUESDAY AS
A WARM FRONT PUSHES NORTH ACROSS THE AREA AHEAD OF THE DEEPENING
STORM SYSTEM IN THE CENTRAL PLAINS. BOTH THE GFS AND ECMWF INDICATE
THE POTENTIAL FOR SEVERE...BUT THE ECMWF IS THE MORE IMPRESSIVE
MODEL WITH THE STORM SYSTEM AS IT PASSES THROUGH THE ARKLAMISS
TUESDAY NIGHT INTO WEDNESDAY. THE ECMWF INDICATES BETTER HEIGHT
FALLS AND IS ALSO MUCH MORE IMPRESSIVE WITH THE WIND FIELDS WITH
50-60KTS OF H850 FLOW AND ALSO INSTABILITY...WITH AROUND 400-600
J/KG OF ML CAPE. THE GFS INDICATES A STOUT CAP OVER THE REGION
TUESDAY NIGHT INTO EARLY WEDNESDAY...BUT THIS IS OUT IN DAY 5 AND
WILL HAVE TO CONTINUE TO BE MONITORED.

THE GFS HANGS UP THE BOUNDARY OVER THE SOUTHERN PORTIONS OF THE AREA
WEDNESDAY NIGHT AND THURSDAY...WHILE THE EURO PUSHES IT FURTHER
SOUTH AND DRAGS A SURFACE HIGH OVER THE AREA ON THURSDAY. WILL LEAN
TOWARDS THE EURO AND CUT POPS ON THURSDAY AND RE-INTRODUCE THEM
THURSDAY NIGHT OUT AHEAD OF ANOTHER POTENTIALLY POTENT STORM SYSTEM
ON FRIDAY AND FRIDAY NIGHT. STUCK PRETTY CLOSE TO GUIDANCE
TEMPS/POPS...BUT DID RAISE TEMPS SLIGHTLY ABOVE GUIDANCE HIGHS
TUESDAY/WEDNESDAY AND ALSO CUT POPS WEDNESDAY NIGHT AND THURSDAY
GOING WITH DRIER ECMWF./15/

&&

.AVIATION...
THE COLD FRONT NEAR A GTR TO TVR LINE AT 10Z WILL
CONTINUE SOUTHEAST THIS MORNING. A NARROW BAND OF SHOWERS WAS NOTED
JUST ALONG THE FRONT AND A TSTM OR TWO WILL BE POSSIBLE ACROSS THE
SOUTHEAST HALF OF THE AREA IN CLOSE PROXIMITY TO THE COLD FRONT.
SHWRS/TSTMS WILL END FROM THE NW IN THE WAKE OF THE FRONT. GUSTY
NORTHWEST WINDS ARE EXPECTED BEHIND THE FRONT BUT WINDS WILL BE ON
THE DECREASE BY 18Z AS HIGH PRESSURE BUILDS EAST INTO THE AREA.
ELSE...MVFR TO OCNL IFR CIGS CAN BE EXPECTED SOUTHEAST OF THE COLD
FRONT WITH VFR CONDITIONS EXPECTED NORTHWEST OF THE FRONT. VFR
CONDITIONS ARE EXPECTED AREAWIDE BY 18Z AND WL CONTINUE THROUGH
SATURDAY. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       65  34  61  40 /  11   3   4   8
MERIDIAN      66  32  61  36 /  20   4   4   8
VICKSBURG     63  32  61  39 /   7   3   4   6
HATTIESBURG   68  37  62  40 /  26   3   6  22
NATCHEZ       65  35  61  42 /  11   3   5  15
GREENVILLE    59  33  59  38 /   6   3   2   4
GREENWOOD     59  32  61  38 /   7   4   2   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

22/15/22
Hazardous weather outlook, Feb 24, 5:15 AM CST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
515 AM CST FRI FEB 24 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
251115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
515 AM CST FRI FEB 24 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A POTENT STORM SYSTEM MAY PRODUCE SEVERE THUNDERSTORMS TUESDAY NIGHT
AND WEDNESDAY. STAY TUNED FOR LATER UPDATES ON THIS POSSIBLE SEVERE
WEATHER EVENT.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TUESDAY NIGHT AND WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

22

In the hours before

Special weather statement, Feb 24, 7:17 AM CST, 16 minutes before
MSZ072>074-241415-
MARION MS-LAMAR MS-FORREST MS-
717 AM CST FRI FEB 24 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
717 AM CST FRI FEB 24 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES EAST OF SANDY HOOK AT 716 AM CST...MOVING EAST AT 60
MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL FORREST...SOUTHERN LAMAR AND SOUTHEASTERN MARION
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3100 8935 3100 8941 3099 8942 3098 8946
      3101 8951 3100 8955 3100 8983 3106 8984
      3108 8988 3135 8915 3096 8914 3095 8934
TIME...MOT...LOC 1316Z 248DEG 59KT 3104 8966

19
Special weather statement, Feb 24, 7:24 AM CST, 9 minutes before
MSZ073-074-241410-
LAMAR MS-FORREST MS-
724 AM CST FRI FEB 24 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
724 AM CST FRI FEB 24 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND 40 TO
50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF BAXTERVILLE AT 724 AM
CST...MOVING EAST AT 65 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL FORREST AND SOUTHERN LAMAR COUNTIES SHOULD MONITOR
THIS STORM CLOSELY.

LAT...LON 3101 8951 3101 8954 3100 8955 3100 8966
      3114 8965 3132 8915 3100 8914 3100 8941
      3099 8942 3098 8946
TIME...MOT...LOC 1324Z 254DEG 56KT 3104 8954

19

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:17 AM CSTSpecial Weather StatementJANForrest, Lamar58 min
Feb 24, 7:24 AM CSTSpecial Weather StatementJANForrest46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.